# SDR SWAA2024072311989

- Difficulty date: July 14, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 33,287 hours, 15,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H ESCAPE HATCH EXIT EMERGENCY LIGHT NEEDS OPS CHECK<[01] REMOVED REPLACED AND OPS CHECKED BATTERY PACK PER AMM 33-51-06
